MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ NEEDLE ECLIPSE 21X1 RB TW; HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ NEEDLE ECLIPSE 21X1 RB TW; HYPODERMIC NEEDLE
Catalog Number 305764
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd¿ needle eclipse 21x1 rb tw had a failure safety shield.
 
Additional Manufacturer Narrative
No sample was returned for investigation.The non-conformance could not be confirmed.During the review of dhr, there was no failure observed on the hub hook breakage and safety shield fall off/break off test which was performed during out-going inspection.There was also no abnormality observed during the needle shield pull force test during functional test.(b)(4) has been raised to address safety shield disengagement issue.The affected batch was produced before the capa implementation.
 
Event or Problem Description
It was reported that a bd needle eclipse 21x1 rb tw had a failure safety shield.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date received by manufacturer: 11/08/2018.

Brand Name
BD¿ NEEDLE ECLIPSE 21X1 RB TW
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8096562
Report Number8041187-2018-00430
Device Sequence Number1833810
Product Code FMI
UDI-Device Identifier30382903057642
UDI-Public30382903057642
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue Number305764
Device Lot Number8052431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer11/09/2018
11/08/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/12/2018
12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;